# SDR AALA201712119064

- Difficulty date: November 17, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347904600400
- Condition: Corroded
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON FLOOR STRUCTURE ANGLE AT STRINGER 26L AND BETWEEN FR 75 & FR7 6 AT AFT GALLEY AREA.  REPLACED FLOOR STRUCTURE ANGLE AND FASTENERS SRM 51-72-11, 51-42-11.
